# SDR UIEA2021092902141

- Difficulty date: September 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU RUNNING DURING SHUTDOWN. SHUTTING DOWN ENGINES, LOSS OF ALL ELECTRICAL POWER, APU HAD TO BE RESTARTED.STARTED APU, APU STARTS NORMAL.; ALL SYSTEMS CHECK OKAY. UNIT MAINTAINS ELECTRICAL POWER IAW FIM 49-11-0.
